# SDR COMA0560309

- Difficulty date: May 14, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 17,791 hours, 17,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32156222
- Part serial: 252C
- Condition: Malfunctioned
- Location: A/C Packs
- Part time: 4,267 hours, 3,618 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4987 - LT AND RT AIR CONDITIONING PACKS FAILED.  REPLACED THE LEFT AND RIGHT 10TH STAGE PRSOV.
